MathSciNet Relay Station
MathSciNet bibliographic data
MR1182696 (94d:46028) 46E30 (26A33 42A38 46M35)
Bak, Jong-Guk An interpolation theorem and a sharp form of a multilinear fractional integration theorem. Proc. Amer. Math. Soc. 120 (1994), no. 2, 435–441.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement